How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56558
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Six weeks ago I finished taking HRT tablets, my menopausal

Resolved Question:

Six weeks ago I finished taking HRT tablets, my menopausal symptoms have become unbearable since - hot flashes, anxiety, insomnia e,dryness.could you please help me?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Considering the severity of your symptoms you may need to be started on HRT again.

Dr. Shahzad MD :

So I would recommend that you should be started again on HRT after discussing with your doctor.

Dr. Shahzad MD :

Welcome.

Dr. Shahzad MD :

Please read the responses that I have posted above.

Dr. Shahzad MD :

Let me know if you have more questions.

Expert:  Dr. SH replied 3 years ago.

Let me know if you have any further questions.
Rate me positively for my services when you are done.
Kindest regards

Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
are you sure it is from the HRT.
what other meds do you take?
Customer: replied 2 years ago.
I am not happy about the service because I was expecting some alternative suggestions from the expert, so for a lot of money I have only received theanswer, which I had been considering before anyway.
Regards,
Adriana
Expert:  Dr. Phil, MD replied 2 years ago.
I can help you further
what other meds do you take?
Customer: replied 2 years ago.
No other meds
Expert:  Dr. Phil, MD replied 2 years ago.
and you have no desire to go back on HRT correct?
have other meds been offered to mitigate symptoms?
Customer: replied 2 years ago.
I prefer not to go back to HRT, I'd like to take something more natural instead, HRTIs my last option, I have not been offered anything,apart from menopausefx tablets, which I am taking now, what I wrote you yesterday
Expert:  Dr. Phil, MD replied 2 years ago.
Yes, thank you for that information
I would recommend a medication called venlafaxine. Low dose. It can help with these symptoms until your body adjusts
37.5 mg from your GP. This has very few side effects
once your body adapts to being without HRT (6 months) this can be taken away
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56558
Experience: GP in the United States
Dr. Phil, MD and 3 other Medical Specialists are ready to help you